# SDR FCPR20060050

- Difficulty date: May 9, 2006
- Submitted: May 9, 2006
- Operation: General aviation
- Aircraft: N543SC
- Make and model: Cessna S550
- Aircraft serial: S5500144
- Aircraft time: 6,347 hours
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 4008519
- Part serial: 84103878
- Condition: Failed
- Location: Cockpit
- Part time: 6,347 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

AUTOPILOT COMPUTER FAILED CAUSING PILOTS ALTIMETER/AIRDATA COMPUTER TO FAIL.
